# SDR IPXA2025042283743

- Difficulty date: April 22, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,868 hours, 20,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545757
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 232XEF HAS A PUNCTURE, EDGE DAMAGE AND 4 BROKEN INSERTS. FABRICATED MCD FLOOR PANEL 232XEF, IAW UPS SREO: B757-9692-REQ 001.
